gastroenterologist-icon
Diarrhea for two months straight
I've had nothing but black diarrhea for 2 months straight. It happened around the time I started Sharobel birth control pills, so I'm wondering if that may be a side effect. Now I feel a nasty, collicky pain in my stomach though. What might this be?
40 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Black stools or Malena could be sign of internal bleeding hence not to be ignored.  Get stool examination done for the same.
Next Steps
Clinical exam by a surgeon Pulse BP to be assessed.  Stool examination for ova cyst and occult blood
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.